Journal article

Convolution of convex valuations

  • Bernig, Andreas Département de Mathématiques, University of Fribourg, Switzerland
  • Fu, Joseph H. G. Department of Mathematics, University of Georgia, Athens, USA
    20.01.2007
Published in:
  • Geometriae Dedicata. - 2006, vol. 123, no. 1, p. 153-169
English We show that the natural “convolution” on the space of smooth, even, translation- invariant convex valuations on a euclidean space V, obtained by intertwining the product and the duality transform of S. Alesker J. Differential Geom. 63: 63–95, 2003; Geom.Funct. Anal. 14:1–26, 2004 may be expressed in terms of Minkowski sum. Furthermore the resulting product extends naturally to odd valuations as well. Based on this technical result we give an application to integral geometry, generalizing Hadwiger’s additive kinematic formula for SO(V) Convex Geometry, North Holland, 1993 to general compact groups G ⊂ O(V) acting transitively on the sphere: it turns out that these formulas are in a natural sense dual to the usual (intersection) kinematic formulas.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/300286
Statistics

Document views: 21 File downloads:
  • 10711_2006_Article_9115.pdf: 2